Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 181, NWS Nashville, TN

June 3, 2012Giles County, Lawrence County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 3, 2012, 9:44 PM CDT for Giles County, Lawrence County, Tennessee. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2012, 9:44 PM CDT (02:44 UTC)
Expired
Jun 3, 2012, 10:15 PM CDT
In force
31 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Giles County, TN, Lawrence County, TN

The radar

The Northeast Alabama radar (KHTX), 106 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 9:56 PM CDTTSTM WND DMG5 S Lawrenceburg, TNPOWER LINES DOWN ON RABBIT TRAIL ROAD NEAR LEOMA...POSSIBLY CAUSED BY FALLING TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 7:09 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 49 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
49 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1811 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WUUS54 KOHX 040244
SVROHX
TNC055-099-040315-
/O.NEW.KOHX.SV.W.0181.120604T0244Z-120604T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
944 PM CDT SUN JUN 3 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN GILES COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1015 PM CDT

* AT 941 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR
  LORETTO...MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PULASKI AND LAWRENCEBURG

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM MONDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3500 8741 3529 8743 3529 8695 3499 8693
TIME...MOT...LOC 0244Z 268DEG 23KT 3506 8730

$$

TB12
2 follow-up statements
971 
WWUS54 KOHX 040254
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
954 PM CDT SUN JUN 3 2012

TNC055-099-040315-
/O.CON.KOHX.SV.W.0181.000000T0000Z-120604T0315Z/
GILES TN-LAWRENCE TN-
954 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAWRENCE AND SOUTHWESTERN GILES COUNTIES UNTIL 1015 PM CDT...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTHEAST OF LEXINGTON...OR 14 MILES SOUTH OF LAWRENCEBURG...MOVING
EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PULASKI AND MINOR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3500 8741 3529 8743 3529 8695 3499 8693
TIME...MOT...LOC 0253Z 268DEG 23KT 3506 8723

$$

TB12
613 
WWUS54 KOHX 040259
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
959 PM CDT SUN JUN 3 2012

TNC055-099-040315-
/O.CON.KOHX.SV.W.0181.000000T0000Z-120604T0315Z/
GILES TN-LAWRENCE TN-
959 PM CDT SUN JUN 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAWRENCE AND SOUTHWESTERN GILES COUNTIES UNTIL 1015 PM CDT...

AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES
NORTHEAST OF LEXINGTON...OR 13 MILES SOUTHWEST OF PULASKI...MOVING
EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PULASKI AND MINOR HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3500 8741 3529 8743 3529 8695 3499 8693
TIME...MOT...LOC 0259Z 268DEG 23KT 3506 8718

$$

TB12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 8:46 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 3, 8:46 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
846 PM CDT SUN JUN 3 2012

.MESOSCALE UPDATE...
01Z LAPS CONTINUING THE TREND OF SHOWING THE BEST SFC BASED
INSTABILITY ACROSS LEWIS AND MAURY COUNTIES...WITH A SFC BOUNDARY
JUST N OF THIS AREA ACROSS HICKMAN INTO WILLIAMSON COUNTIES...
WHERE CURRENT RADAR SHOWING SHWRS/TSTMS FORMING ALONG AND JUST
S OF. BEST OVERALL CAPE CONTINUES IN THIS AREA. CURRENT WRF MODEL
ALSO SHOWING THE POTENTIAL FOR SHWRS/TSTMS CONTINUING ACROSS AREAS
MAINLY ALONG AND S OF I-40 AND W OF I-65 FOR THE NEXT FEW HOURS.
&&

.PREV DISCUSSION.../ISSUED 758 PM CDT SUN JUN 3 2012/

MESOSCALE UPDATE...
00Z LAPS SFC BASED INDICES SHOWING LI'S RANGING FROM -5 TO
-8...CAPES AROUND 2800 J/KG ACROSS LEWIS AND MAURY COUNTIES...AND
0-3KM MOST UNSTABLE CAPE VALUES AROUND 3000 J/KG IN THE LEWIS AND
MAURY COUNTY AREAS ALSO. THUS...AREAS S OF I-40 AND W OF I-65
CONTINUE TO BE THE MOST PRIME FOR SVR TSTM POTENTIAL. 00Z KOHX
SOUNDING SHOWING A MORE CAPPED AND LESS UNSTABLE ATM OVER THE AREA
NEAR THE NWS NASHVILLE OFFICE IN WRN WILSON COUNTY AND BELIEVE
THAT THIS WILL BE THE CASE FOR LOCATIONS ALONG AND E OF THIS AREA.

PREV DISCUSSION.../ISSUED 736 PM CDT SUN JUN 3 2012/

UPDATE...
HAVE UPDATED THE SUITE OF FORECAST PRODUCTS TO REFLECT THE ISSUANCE
OF TOR WATCH NUMBER 348 UNTIL 08Z. AIRMASS S OF I-40 AND W OF I-65
CONTINUES TO BE UNSTABLE AND THE MOST CONDUCIVE FOR STRONG TO SVR
TSTM DEVELOPMENT.

PREV DISCUSSION.../ISSUED 655 PM CDT SUN JUN 3 2012/

UPDATE...
WILL BE UPDATING THE SUITE OF FORECAST PRODUCTS AT THE TOP OF THE
HOUR TO INCREASE SLIGHTLY POPS ACROSS SW PORTIONS OF THE MID
STATE PER SCT SHWRS/TSTMS MOVING INTO THIS REGION. OTHERWISE...
WILL GO CLOSE TO CURRENT FORECAST REASONING.

PREV DISCUSSION.../ISSUED 610 PM CDT SUN JUN 3 2012/

UPDATE...FOR AVIATION.

AVIATION...
00Z TAFS...MAIN PROBLEM IS TIMING TSRA CELLS AND CLUSTERS THAT
WILL CROSS THE AREA AS WAVES MOVE ESE ALONG A STALLED FRONTAL
ZONE. IT APPEARS THAT TSRA OVER AR WILL DEVELOP INTO AN MCS WHICH
WILL COME INTO MID TN LATE TONIGHT...SO WILL KEEP TEMPO FOR TSRA
AT KCKV AND KBNA FROM 07Z- 13Z. ACTIVITY IS LESS LIKELY TO REACH
KCSV...SO JUST VCTS THERE. MORE TSRA FOR MONDAY...BUT TIMING AND
COVERAGE DIFFICULT TO KNOW AT THIS TIME...JUST BROAD BRUSHING VCTS
ALL SITES AFTER 18Z.

13

PREV DISCUSSION... /ISSUED 238 PM CDT SUN JUN 3 2012/

DISCUSSION...AREA OF CONVECTION IS NOW OCCURRING OVER THE
TENNESSEE VALLEY, WITH MIDDLE TENNESSEE SO FAR SPARED OF ANY
ACTIVE WX. CONVECTIVE WATCH COVERS MOST OF NORTH ALABAMA, WHERE
DEW POINTS ARE SEVERAL DEGREES HIGHER AND INSTABILITY THEREFORE
GREATER. LATEST SPC CONVECTIVE OUTLOOKS PLACE AREAS TO THE
SOUTHWEST OF NASHVILLE UNDER A SLIGHT RISK OF SEVERE STORMS THIS
AFTERNOON AND TONIGHT, AND NEARLY ALL OF MIDDLE TENNESSEE UNDER A
SLIGHT RISK TOMORROW. MODELS CONTINUE TO BRING WHAT AMOUNTS TO AN
MCS SOUTHEASTWARD INTO MIDDLE TENNESSEE OVERNIGHT AND TOMORROW
MORNING AS A SHORTWAVE DEVELOPS IN THE NORTHWEST FLOW ALOFT. GIVEN
THE CONSISTENCY IN MODEL FORECASTS, AM GOING LIKELY MOST AREAS
TONIGHT AND TOMORROW, WITH A MENTION OF SEVERE STORMS COINCIDENT
WITH THE LATEST SPC SLIGHT RISK AREAS. MODEL SOUNDINGS INDICATE
SIGNIFICANT MOISTURE ADVECTION OCCURRING OVER THE NEXT SEVERAL
HOURS, WITH GOOD INSTABILITY ABOVE 925 MB BY 06Z TONIGHT. DRY
LAYER FORMING IN THE MID-LEVELS WILL ENHANCE OUR SEVERE POTENTIAL.
EXPECT THE ATMOSPHERE TO DRY OUR AFTER MONDAY EVENING AS THE UPPER
TROUGH MOVES EAST OF THE REGION AND A RIDGE TO OUR WEST HELPS
CREATE A HIGHLY AMPLIFIED PATTERN ALOFT. TEMPERATURES WILL REMAIN
AT OR SLIGHTLY ABOVE NORMAL THROUGH THE REMAINDER OF THE 7-DAY
FORECAST PERIOD, WITH DRY WEATHER EXPECTED FROM TUESDAY THROUGH
THE UPCOMING WEEKEND.

ROSE

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 3, 5:01 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
501 AM CDT SUN JUN 3 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-041015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
501 AM CDT SUN JUN 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHWEST MIDDLE TENNESSEE THIS AFTERNOON AND EVENING. MORE
WIDESPREAD SHOWERS AND SOME STRONG TO POSSIBLY SEVERE
THUNDERSTORMS ARE EXPECTED LATE TONIGHT AS AN UPPER LEVEL
DISTURBANCE MOVES ACROSS THE REGION. DAMAGING WINDS AND LARGE
HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS LATE SUNDAY
NIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MONDAY ACROSS
ALL OF MIDDLE TENNESSEE.

A COLD FRONT WILL MOVE SLOWLY SOUTHWARD ACROSS THE REGION ON
MONDAY AND MONDAY NIGHT...BRINGING SCATTERED TO NUMEROUS SHOWERS
AND SOME STRONG TO SEVERE THUNDERSTORMS THROUGHOUT MIDDLE
TENNESSEE. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING
WINDS...WITH A LESSER THREAT OF LARGE HAIL.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED SUNDAY NIGHT
AND MONDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

In the hours before

Local storm report, Jun 3, 9:03 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
903 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     HAIL             LINDEN                  35.61N 87.84W
06/03/2012  E1.00 INCH       PERRY              TN   LAW ENFORCEMENT

&&

31
Local storm report, Jun 3, 9:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
905 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     DENSE FOG        LINDEN                  35.61N 87.84W
06/03/2012                   PERRY              TN   LAW ENFORCEMENT

            ON U.S. 412 JUST EAST OF LINDEN A FEW TREES WERE REPORTED
            DOWN.

&&

31
Local storm report, Jun 3, 9:06 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
906 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
06/03/2012                   PERRY              TN   LAW ENFORCEMENT

            ON U.S. 412 JUST EAST OF LINDEN A FEW TREES WERE REPORTED
            DOWN.

&&

31
Local storm report, Jun 3, 9:07 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
907 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             5 N CLIFTON             35.45N 87.99W
06/03/2012  M1.50 INCH       PERRY              TN   PUBLIC

            REPORTED IN WHITE OAK COMMUNITY

0817 PM     HAIL             4 E WAYNESBORO          35.32N 87.69W
06/03/2012  M1.00 INCH       WAYNE              TN   EMERGENCY MNGR

            HAIL REPORTED ON US HIGHWAY 64 BETWEEN WAYNESBORO AND THE
            GILES COUNTY LINE.

0830 PM     TSTM WND DMG     HOHENWALD               35.55N 87.56W
06/03/2012                   LEWIS              TN   LAW ENFORCEMENT

            A FEW TREES WERE DOWNED ON CENTERVILLE HIGHWAY.

0847 PM     HAIL             LINDEN                  35.61N 87.84W
06/03/2012  E1.00 INCH       PERRY              TN   LAW ENFORCEMENT

0847 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
06/03/2012                   PERRY              TN   LAW ENFORCEMENT

            ON U.S. 412 JUST EAST OF LINDEN A FEW TREES WERE REPORTED
            DOWN.

&&

31
Local storm report, Jun 3, 9:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
936 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     HAIL             2 NE LORETTO            35.10N 87.41W
06/03/2012  M0.88 INCH       LAWRENCE           TN   TRAINED SPOTTER

            REPORTED BETWEEN LEOMA AND LORETTO

&&

11
Local storm report, Jun 3, 9:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
938 PM CDT SUN JUN 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             5 N CLIFTON             35.45N 87.99W
06/03/2012  M1.50 INCH       PERRY              TN   PUBLIC

            REPORTED IN WHITE OAK COMMUNITY

0817 PM     HAIL             4 E WAYNESBORO          35.32N 87.69W
06/03/2012  M1.00 INCH       WAYNE              TN   EMERGENCY MNGR

            HAIL REPORTED ON US HIGHWAY 64 BETWEEN WAYNESBORO AND THE
            GILES COUNTY LINE.

0830 PM     TSTM WND DMG     HOHENWALD               35.55N 87.56W
06/03/2012                   LEWIS              TN   LAW ENFORCEMENT

            A FEW TREES WERE DOWNED ON CENTERVILLE HIGHWAY.

0847 PM     HAIL             LINDEN                  35.61N 87.84W
06/03/2012  E1.00 INCH       PERRY              TN   LAW ENFORCEMENT

0847 PM     TSTM WND DMG     LINDEN                  35.61N 87.84W
06/03/2012                   PERRY              TN   LAW ENFORCEMENT

            ON U.S. 412 JUST EAST OF LINDEN A FEW TREES WERE REPORTED
            DOWN.

0931 PM     HAIL             2 NE LORETTO            35.10N 87.41W
06/03/2012  M0.88 INCH       LAWRENCE           TN   TRAINED SPOTTER

            REPORTED BETWEEN LEOMA AND LORETTO

&&

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTTornado WarningOHXPerry, Wayne35 min
Jun 3, 7:38 PM CDTTornado WarningOHXWayne37 min
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry49 min
Jun 3, 8:07 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry38 min
Jun 3, 8:12 PM CDTTornado WarningOHXWayne33 min
Jun 3, 8:22 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne38 min
Jun 3, 8:25 PM CDTSevere Thunderstorm WarningOHXLewis, Perry50 min
Jun 3, 8:30 PM CDTFlash Flood WarningOHXPerry, Wayne3 hr
Jun 3, 8:40 PM CDTSpecial Weather StatementOHXMaury50 min
Jun 3, 8:43 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne12 min
Jun 3, 9:21 PM CDTSevere Thunderstorm WarningOHXLawrence24 min
Jun 3, 10:13 PM CDTSpecial Weather StatementOHXGiles32 min
Jun 3, 10:27 PM CDTSpecial Weather StatementOHXWayne33 min
Jun 3, 10:38 PM CDTSpecial Weather StatementOHXLewis, Maury, Perry37 min
Jun 3, 10:58 PM CDTSpecial Weather StatementOHXLawrence, Wayne32 min
Jun 3, 11:19 PM CDTSevere Thunderstorm WarningOHXWayne41 min
Jun 3, 11:58 PM CDTSpecial Weather StatementOHXLawrence62 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.